A generalized FKG-inequality for compositions

Dmitry Kerner, András Némethi

Research output: Contribution to journalArticlepeer-review


We prove a Fortuin–Kasteleyn–Ginibre-type inequality for the lattice of compositions of the integer n with at most r parts. As an immediate application we get a wide generalization of the classical Alexandrov–Fenchel inequality for mixed volumes and of Teissier's inequality for mixed covolumes.

Original languageEnglish
Pages (from-to)184-200
Number of pages17
JournalJournal of Combinatorial Theory. Series A
StatePublished - 1 Feb 2017


  • Ahlswede–Daykin inequality
  • Alexandrov–Fenchel inequality
  • Convex polytopes
  • Fortuin–Kasteleyn–Ginibre inequality
  • Muirhead inequality
  • Newton polytopes
  • Probabilistic combinatorics
  • Statistical mechanics
  • Young diagrams

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics


Dive into the research topics of 'A generalized FKG-inequality for compositions'. Together they form a unique fingerprint.

Cite this